Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have cough producing yellow phlegm, no fever. Medication?

I have had a cough producing phlegm for the last 4 weeks or so. I am a first year teacher so have had a number of colds already this year. I visited the doctor two weeks ago and explained I was coughing yellowish phlegm and may have had a slight fever. He asked a few questions and listened to my chest through my clothing then said I would have to wait it out. He didn't check my temp or provide medication. I don't want to waste another $40 for him to say the same thing again so am checking here. I am generally feeling ok and don't think I have a fever.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
from history it seems that you might be having allergic bronchitis giving this problem since long.
There is a possibility of having mixed infection as well.
Go for higher antibiotic medicine course for 5-7 days.
Take some cough suppressant syrup as well.
If needed go for x-ray chest and CBC.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor